Detail publikace

On a Periodic System of Difference Equations

Originální název

On a Periodic System of Difference Equations

Anglický název

On a Periodic System of Difference Equations

Jazyk

en

Originální abstrakt

In the paper a very short and elegant proof of an extension of two recent results on global periodicity of two systems of difference equations in a work of Elsayed et al. 2012 is given.

Anglický abstrakt

In the paper a very short and elegant proof of an extension of two recent results on global periodicity of two systems of difference equations in a work of Elsayed et al. 2012 is given.

BibTex


@article{BUT93132,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a Periodic System of Difference Equations",
  annote="In the paper a very short and elegant proof of an extension of two recent results on global
periodicity of two systems of difference equations in a work of Elsayed et al. 2012 is given.",
  chapter="93132",
  number="Article ID 25871",
  volume="2012",
  year="2012",
  month="august",
  pages="1--5",
  type="journal article - other"
}